MathSciNet Relay Station
MathSciNet bibliographic data
MR2212223 (2006k:37103) 37E05 (37A05 37D25 37E10)
Wang, Qiudong; Young, Lai-Sang Nonuniformly expanding 1D maps. Comm. Math. Phys. 264 (2006), no. 1, 255–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement